# SDR CALA2013081390395

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,698 hours, 18,366 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Seat 27 C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27C MISSING LIFE VEST AND SEAL.  NEW INTERIOR WITH NEW STYLE VESTS.  SEAT 27C INOP DUE TO MISSING VEST AND SEAL.  UNABLE TO DETERMINE CORRECT PCN FOR VEST.  SEAL PCN IS (004-0051).
